# SDR DALA2019112606937

- Difficulty date: November 26, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N331NW
- Make and model: Airbus A320-211
- Aircraft serial: 318
- Aircraft time: 81,650 hours, 37,261 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 68-69
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE BEAM LOCATED BTW FR 68 TO FR 69 AND + Y1292 IN PASSENGER CABIN (1 EA), REPLACED FLOOR BEM +Y1292 LOCATED BTW FR 68 TO FR 69 IN PASSENGER CABIN AS PER A320 SRM 51-72-11 DWG #D53472000
